Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Chest tightness and numbness on hands. Could it be due to stroke? History of non-working heart valve

my husband is complaining of both arms going numb and his chest tightens and then stops then tightens again? two weeks ago he went numb from his face to his waist on his left side and had chest pain that didn t go away? could he be having mini strokes or mini heart attacks? He has a valve in his heart that don t work right.He was born with it.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome.

Thank you for the query.

Your husbands presentation is in fact a serious one. Without further ado (delay), I request you take him to the doctor, for an ECG and measuring cardiac enzymes, to detect any underlying condition.

You should not ignore such a condition, even more as he has a congenital valve condition.

Please do not take lightly.

Wishing you and your husband the best of health.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor